On $(\alpha, \beta)$-fuzzy subalgebras of $BCK/BCI$-algebras
Bull. Korean Math. Soc. 2005 Vol. 42, No. 4, 703-711
Printed December 1, 2005
Young Bae Jun
Gyeongsang National University
Abstract : Using the \emph{belongs to} relation ($\in$) and \emph{quasi-coincidence with} relation (q) between fuzzy points and fuzzy sets, the concept of $(\alpha, \beta)$-fuzzy subalgebras where $\alpha,$ \, $\beta$ are any two of $\{\in,$ ${\rm q},$ $\in \!\vee \, {\rm q},$ $\in \!\wedge \, {\rm q}\}$ with $\alpha \ne \, \in \!\wedge \, {\rm q}$ is introduced, and related properties are investigated.
Keywords : belong to, quasi-coincident with, $(\alpha, \beta)$-fuzzy subalgebra
MSC numbers : 03G10, 03B05, 03B52, 06F35
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd